# SDR AWXA0002043

- Difficulty date: July 23, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 49,353 hours, 21,373 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11504K0232
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS- UNSCHEDULED LANDING- FLT 46 - AFTER DEPARTURE FROM FLL EN ROUTE TO LAS THE AIRCRAFT LOST LEFT HYDRAULIC SYSTEM QUANTITY AND DIVERTED TO MCO.  THE AIRCRAFT MADE AN UNEVENTFUL, OVER WEIGHT LANDING (231,000LBS).  IN MCO MAINTENANCE TROUBLESHOT AND FOUND A RT MAIN LANDING GEAR DOWNLOCK LINE LEAKING.  THE LINE WAS REPLACED.  THE HYDRAULIC PUMP CASE DRAIN FILTERS WERE REMOVED AND INSPECTED, FILTERS WERE CLEAN.  NEW FILTERS WERE INSTALLED AND THE HYDRAULIC SYSTEM SERVICED AND LEAK CHECKS PERFORMED.  NO FURTHER LEAKS WERE NOTED.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED PER AWA TASK CARD I8M51601 WITH NO DISCREPANCIES NOTED.
